MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REVISION FE GUIDE SZ 5; FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE REVISION FE GUIDE SZ 5; FEMORAL TRIALS
Model Number 2504-40-305
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Items damaged: this was discovered upon opening the demo set prior to training.The 4mm offset guide became cross threaded in one of the fe guides, the hex attachment (1.3) was bent as this was attempted to be unscrewed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
ATTUNE REVISION FE GUIDE SZ 5
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11920498
Report Number1818910-2021-11563
Device Sequence Number14270159
Product Code HWT
UDI-Device Identifier10603295438540
UDI-Public10603295438540
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2504-40-305
Device Catalogue Number250440305
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer07/10/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1